# SDR SWAA2018090524855

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 6,374 hours, 2,748 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 893003
- Part serial: C14119
- Condition: Failed
- Location: Main
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

IN DESCENT CAPTAIN AND FIRST OFFICER SMELLED POSSIBLE ELECTRICAL FUMES COMPLIED WITH QRC AND QRH.  FOUND P5 PANEL WITH BATTERY FAIL INDICATION.  R&R BATTERY IAW AMM.
